# SDR CA001214010

- Difficulty date: November 14, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bac 146200A
- Aircraft time: 27,339 hours
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Vane
- Part number: 212143024
- Condition: Cracked
- Location: Turbine Nozzle
- Part time: 27,168 hours, 14,942 cycles
- Component: 1st Turb Nozzle, Lyc, ALF502R5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED BORESCOPE INSPECTION, CRACKS EXCEEDING MAINTENANCE MANUAL LIMITS WERE FOUND AROUND THE BASE OF THE GUIDE VANES OF THE FIRST TURBINE NOZZLE. THE ENGINE WAS REPLACED.
